Advanced Search
Article Contents
Article Contents

Logarithmically improved criteria for Euler and Navier-Stokes equations

Abstract Related Papers Cited by
  • In this paper we prove the logarithmically improved Serrin's criteria to the three-dimensional incompressible Navier-Stokes equations.
    Mathematics Subject Classification: Primary: 35Q35; Secondary: 76D03.


    \begin{equation} \\ \end{equation}
  • [1]

    J. T. Beale, T. Kato and A. Majda, Remarks on the breakdown of smooth solutions for the $3$-D Euler equations, Comm. Math. Phys., 94 (1984), 61-66.


    J. M. Bony, Calcul symbolique et propagation des singularites pour les quations aux drivees partielles non lineaires, Ann. Sci. Ecole Norm. Sup., 14 (1981), 209-246.


    C. H. Chan and A. VasseurLog improvement of the Prodi-Serrin criteria for Navier-Stokes equations, available online at arXiv:0705.3659.


    J. Y. Chemin, "Perfect Incompressibe Fluids," Oxford University Press, New York, 1998.


    P. Constantin and C. Foias, "Navier-Stokes Equations," Chicago University Press, Chicago, 1988.


    P. Constantin and C. Fefferman, Direction of vorticity and the problem of global regularity for the Navier-Stokes equations, Indiana Univ. Math. J., 42 (1993), 775-789.


    C. Feffermanhttp://www.claymath.org/millennium/Navier-Stokes equations. preprint.


    L. Iskauriaza, G. A. Seregin and V. Shverak, $L_{3,\infty}$-solutions of Navier-Stokes equations and backward uniqueness, (Russian) Uspekhi Mat. Nauk, 58 (2003), 3-44; translation in Russian Math. Surveys, 58 (2003), 211-250


    H. Kozono and Y. Taniuchi, Bilinear estimates in BMO and the Navier-Stokes equations, Math. Z., 235 (2000), 173-194.


    O. A. Ladyzhenskaya, "Mathematical Questions of the Dynamics of a Viscous Incompressible Fluid," Nauka, Moscow, 1970.


    A. J. Majda and A. L. Bertozzi, "Vorticity and Incompressible Flow," Cambridge Texts in Applied Mathematics, 27. Cambridge University Press, Cambridge, 2002.


    G. Prodi, Un teorema di unicità per le equazioni di Navier-Stokes, Ann. Mat. Pura Appl., 48 (1959), 173-182.


    G. Seregin and V. Sverak, Navier-Stokes equations with lower bounds on the pressure, Arch. Ration. Mech. Anal., 163 (2002), 65-86.


    J. Serrin, On the interior regularity of weak solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal., 9 (1962), 187-195.


    J. Serrin, The initial value problem for the Navier-Stokes equations, Nonlinear Problems, Univ. of Wisconsin Press, Madison, 1963, 69-98.


    M. Struwe, On partial regularity results for the Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 437-458.


    T. Tao, Nonlinear dispersive equations. Local and global analysis, CBMS Regional Conference Series in Mathematics, 106. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 2006.


    R. Temam, "Navier-Stokes Equations," Second Edition, AMS Chelsea Publishing, Providence, RI, 2001.


    H. Triebel, "Theory of Function Spaces," Birkauser Verlag, Boston, 1983.


    Y. Zhou and S. Gala, Logarithmically improved Serrin's criterion to the Navier-Stokes equations in multiplier spaces, preprint, 2008.


    Y. Zhou and Z. LeiLogarithmically improved criteria for Euler and Navier-Stokes equations, avaliable on http://arxiv.org/abs/0805.2784v1

  • 加载中

Article Metrics

HTML views() PDF downloads(155) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint